# SDR REXA2019090701378

- Difficulty date: September 7, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035622003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CRACKED HINGES ON FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT. (CCT) (SM). SUMMARY: FWD HINGE, MID AND AFT HINGE WERE REPLACED PER SRM 51-42-06-001-001-A01.
